# SDR CALA0001624

- Difficulty date: October 23, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Aircraft time: 97,096 hours, 21,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY G3 LATERAL FLOORBEAM J SECTION CORRODED AT STA Y = 459, X = 18L-24R.  A NEW SECTION WAS INSTALLED IAW GMM 10-900-01 AND SRM 53-11-01.
